# SDR FDEA201104061343

- Difficulty date: April 6, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 52,864 hours, 12,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - 15 EA FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE   INSP AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 683.4 TO STA XORS 713.6.   CARRIED OUT REPAIR AS PER BOEING   DRAWING : SG11570004 REVISION B. QUANTITY 01 EACH CRACKED FASTENER HOLE AT LEFT   HAND WING FUEL TANK ACCESS PANEL 536AB CUTOUT AT XORS 683 TO XORS 713 CARRIED   OUT REPAIR AS PER EA1-5710-143551.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 112.
